PubMed · 1837546
[Drug reaction to amoxicillin simulating toxic pustuloderma].
Abstract
Noninfectious pustular reactions can be observed in association with a variety of dermatoses. Thus, precise knowledge of these is important for the differential diagnosis. Toxic pustuloderma (TP) has been described as a clinical entity and is characterenized by the sudden onset of intense erythemas followed by sterile pustulation, primarily located in the flexural areas and groins. Most frequently TP is induced by drugs, in particular by betalactam antibiotics. In this paper, a typical case of TP caused by the combination of amoxicillin and clavulanic acid will be described, and clinical features, pathogenesis and differential diagnosis will be discussed.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
H Armster, T Schwarz. 1991. [Drug reaction to amoxicillin simulating toxic pustuloderma].. https://pubmed.ncbi.nlm.nih.gov/1837546/
Cite the original work for its findings. Save a collection to share your selection of sources.